MathSciNet Relay Station
MathSciNet bibliographic data
MR1271053 53C15 (53C25)
Shahid, M. Hasan CR-submanifolds of a trans-Sasakian manifold. II. Indian J. Pure Appl. Math. 25 (1994), no. 3, 299–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement